J Korean Acad Rehabil Med Search

CLOSE


Journal of the Korean Academy of Rehabilitation Medicine 2010;34(1):110-113.
Parkinson's Syndrome Caused by Organophosphate Intoxication: A case report.
Park, Jeong Mee , Lee, Dong Wook , Kim, Ik Soo , Kwon, Sung Joo , Im, Hyung Tae , Choi, Ik Sun
Department of Rehabilitation Medicine, Yonsei University Wonju College of Medicine, Korea. anatomy79@nate.com
유기 인제 중독 후 생긴 파킨슨 증후군−증례 보고−
박정미, 이동욱, 김익수, 권성주, 임형태, 최익선
연세대학교 원주의과대학교 재활의학교실
Abstract
Organophosphate intoxication causing the extrapyramidal symptom is not frequent. A case of Parkinson's syndrome caused by organophosphate intoxication was observed, of which is reported with the quantitative measurement of tremor using Tri-axial accelerometry. A fifty nine year-old male was admitted to Wonju Christian Hospital after the intake of organophosphate for the purpose of suicide and three days after the accident, involuntary movements were detected. The encephalography and MRI showed no abnormality. With Tri-axial accelerometry, we detected less than 4 Hz resting tremor. The tremor did not response to L-dopa, and in the follow up examination performed 149 days after the accident, an increase in amplitude was detected. Gait disturbance and dysarticulation became more severe. In a case of the organophosphate intoxication patient, very rare Parkinson's syndrome findings were detected, and the tremor during the resting period was measured quantitatively by electromyography and Tri-axial accelerometry. (J Korean Acad Rehab Med 2010; 34: 110-113)
Key Words: Organophosphate intoxication, Tri-axial accelerometry, Parkinson's syndrome


ABOUT
ARTICLE TYPES

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Terms of Use   |   Privacy Polity
Editorial Office
Department of Rehabilitation Medicine, Seoul National University Hospital
101 Daehak-ro, Jongno-gu, Seoul, Korea
Tel: +82-10-8678-2671    Fax: +82-2-6072-5244    E-mail: edit@e-arm.org; edit.karm@gmail.com
Business Registration: 110-82-07460                

Copyright © 2024 by Korean Academy of Rehabilitation Medicine.

Developed in M2PI

Close layer